Side effects of atripla
Aug 29, 2006
I just started atripla about a monthago I do get headaches at various times. Can I also get facial lipodystrophy?
Response from Dr. Henry
The components of Atripla (tenofovir + FTC + efavirenz) have been relatively fat friendly over 2-3+ years of study and experience. Fat loss has not been seen much especially compared to regimens containing stavudine or to a lesser degree zivodudine (AZT). Headaches are experienced which can be due to persistent effects of the efavirenz or less likely one of the other components of Atripla. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Fingers A Symptom Of HIV?
- Tingling Lips Could I Have Acute HIV Infection
- Diarrhea After Licking Genital Worried I Have HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.